Full Text: PDF
Received January 9, 2017; Accepted February 4, 2017; Published February 21, 2017
Abstract. In this paper we are concerned with the existence and localization of multiple positive solutions of a boundary value problem on the half-line associated to second-order differential equations. We use a variational approach based on critical point theory in conical shells and a Harnack type inequality. The specific compactness involved by the problems on infinite intervals is guaranteed by a growth condition on the nonlinear term which is tempered towards infinity.
How to Cite this Article:
Habiba Boulaiki, Toufik Moussaoui, Radu Precup, Multiple positive solutions for a second-order boundary value problem on the half-line, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 17, pp. 1-25.